# SDR DALA13048850666

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 73,683 hours, 33,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ball Screw
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP BALL SCREW CORRODED.    R & R FLAP BALL SCREW, AMM 27-51.
